# SDR DALA2025123009514

- Difficulty date: December 30, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 16,130 hours, 7,500 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE LEFT OUTBOARD MAIN LANDING GEAR TIRE BLOWN. DEBRIS WAS RECOVERED ON THE RUNWAY BY AIRPORT OPERATIONS.   REPLACED BOTH LEFT MAIN LANDING GEAR TIRE AND WHEEL ASSEMBLIES, AND THE LEFT INBOARD BRAKE ASSEMBLY. (LP 7692450)
